# SDR HEEA955545

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N520WJ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 1179405105
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR READS 30 DEGREES LOW.
